| Catalog Number |
00880000010 |
| Medical Device Problem Codes |
Failure to Cut (2587); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Laceration(s) (1946); Skin Tears (2516)
| Date of Event |
07/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that during surgery, the blade was inadequate.The taken graft was damaged as it was not able to take in one strip.Sutures were not required at the harvest site.The patient required additional time under anesthesia and additional skin grafting was required to complete the surgery.Another product was not used to complete the surgery.Due diligence is complete, there is no additional information available.
Event or Problem Description
There is no additional information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the blade could not be completed because the blades were not returned for evaluation.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.